Thunderstorm Wind, Saline
- When
- August 4, 1:00 PM CST
- Where
- Saline County, 11 mi WNW of Benton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.633, -92.767
Trees down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Aug 4, 11:45 AM CST, 1 hour 15 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1245 PM CDT FRI AUG 4 2006 .AVIATION... RATHER DIFFUSE FRONTAL BOUNDARY ACROSS CENTRAL AR THIS HOUR... DIFFICULT TO PINPOINT EXACTLY WHERE IT IS LOCATED. WINDS AT KLIT SHIFTED TO A NWLY DIRECTION OVER AN HOUR AGO BUT KHOT STILL SHOWING A SWLY WIND. PREVIOUS CONVECTION ACROSS THE NRN PORTIONS OF THE FCST AREA HAS MOVED OFF TO THE EAST BUT I AM ANTICIPATING ADDITIONAL CONVECTION THIS AFTN. VIS SAT SHOWS SOME CU WITH VERTICAL DEVELOPMENT ACROSS THE STATE...ESPECIALLY IN THE VICINITY OF THE FRONTAL BOUNDARY ACROSS CENTRAL AR...AND A FEW CONVECTIVE CELLS HAVE DEVELOPED ACROSS NWRN AR IN THE PAST 10 TO 15 MINUTES. WILL CONTINUE THE TREND OF BRINGING THE FRONT SLOWLY SWD ACROSS THE STATE IN THE TAFS AND I HAVE MENTIONED CB IN THE FORECAST GROUPS THIS AFTN. DID NOT PUT ANY TSTM TEMPO GROUPS OR VCTS IN THE TAFS BUT WILL HAVE TO KEEP AN EYE ON CONVECTIVE TRENDS AND UPDATE AS NECESSARY. 53 .PREV DISCUSSION.../ISSUED 1038 AM CDT FRI AUG 4 2006/ AN AREA OF SHOWERS AND THUNDERSTORMS CONTINUES ACROSS THE NORTHEAST PORTION OF THE CWFA. NOT MUCH MOVEMENT HAS BEEN NOTED THE LAST HOUR BUT IT SHOULD SLOWLY MOVE OFF TO THE EAST SHORTLY. SCATTERED CLOUDS WERE OVER THE WEST CENTRAL SECTIONS AND CLEAR SKIES DOMINATED THE REST OF THE AREA ACCORDING TO SATELLITE IMAGES. THE COLD FRONT SEEMS TO STILL BE DRAPED ACROSS NORTH ARKANSAS WITH LITTLE MOVEMENT. TEMPERATURES ARE STILL WARMING UP NICELY ACROSS THE AREA SO RAISED TEMPERATURES IN MOST AREAS. ADJUSTED CLOUD COVER AND POPS FOR THIS AFTERNOON AS WELL. WILL EXPECT MORE THUNDERSTORMS TO DEVELOP ALONG THE FRONT AGAIN THIS AFTERNOON...WHERE THE FOCUS WILL BE FURTHER SOUTH THAN YESTERDAY. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT FRI AUG 4 2006 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT FRI AUG 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.. .DAY ONE...TODAY AND TONIGHT A WEAK COLD FRONT ACROSS NORTHERN ARKANSAS THIS MORNING WILL DRIFT SLOWLY TO THE SOUTH TODAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP NEAR THE FRONT THROUGH THIS EVENING. PRECIPITATION WILL BE MOST CONCENTRATED ACROSS NORTHERN SECTIONS OF THE STATE THIS MORNING...AND IN CENTRAL AND SOUTHERN ARKANSAS LATER THIS AFTERNOON AND THIS EVENING. ANY SEVERE WEATHER WILL BE ISOLATED THROUGH THIS EVENING...WITH STRONG TO DAMAGING WINDS THE MAIN CONCERN. STORMS THAT DEVELOP WILL MOVE SLOWLY. THIS WILL INCREASE THE LIKELIHOOD OF HEAVY RAIN...WITH AMOUNTS EXCEEDING ONE INCH IN SOME AREAS. LOCALIZED FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LATE IN THE WEEKEND INTO NEXT WEEK...HIGH PRESSURE WILL STRENGTHEN OVER THE REGION. ONLY ISOLATED THUNDERSTORMS ARE IN THE FORECAST...MAINLY DURING THE AFTERNOON AND EVENING HOURS. OTHERWISE...HOT TEMPERATURES ARE EXPECTED WITH DRY CONDITIONS IN MOST AREAS. DURING THIS TIME FRAME...TROPICAL STORM CHRIS WILL HAVE MOVED FROM THE CARIBBEAN SEA INTO THE GULF OF MEXICO. IT APPEARS THAT CHRIS WILL HAVE DIFFICULTY STRENGTHENING...AND WILL LIKELY REMAIN TO THE SOUTH OF ARKANSAS WITH HIGH PRESSURE IN PLACE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED WITH ONLY ISOLATED SEVERE WEATHER THROUGH TONIGHT. VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 46
The Little Rock radar (KLZK), 51 km away, was scanning. The volume nearest the first event began at 18:59 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, August 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5533046.